# SDR 00059

- Difficulty date: November 1, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N888TW
- Make and model: Lear 24D
- Aircraft serial: 292
- Aircraft time: 17,468 hours, 14,486 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Box
- Part number: 66084444
- Part serial: 1001A
- Condition: Inoperative
- Location: Trim Control
- Stage of operation: CL
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND AFTER INTERMIDIATE LEVEL OFF,  NORMAL PITCH TRIM WAS FOUND TO BE NOT WORKING.   AIRCRAFT RETURNED TO DEPARTURE AIRPORT FOR MAINTENANCE USING EMERGENCY TRIM.  REMOVED AND REPLACED TRIM SPEED CONTROL BOX, OPS CHECK GOOD.   RETURN AIRCRAFT TO SERVICE.
